# SDR AALA202009309003

- Difficulty date: September 26, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 16,297 hours, 7,403 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141300400
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  RIGHT ELEVATOR NR 4 HINGE HAS EXCESSIVE PLAY/WEAR ON THE RIGHT HAND HORIZONTAL STABILIZER.  REPLACED HINGE FITTING, PER AMM 55-16-42.
